# SDR SWAA2014020624921

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 40,222 hours, 27,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 83925
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS BATTERY PACK LOOSE.  R & R BATTERY PACK IAW AMM.
